# SDR 000

- Difficulty date: March 31, 2006
- Submitted: April 10, 2006
- Operation: General aviation
- Aircraft: N849JB
- Make and model: Cessna 421A
- Aircraft serial: 421A0075
- Aircraft time: 4,988 hours, 4,950 cycles
- Engine: Cont GTSIO520*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 51410051
- Condition: Departed
- Location: Rt Mlg
- Part time: 2,000 hours, 2,000 cycles
- Component: Link Assembly, Cessna
- Component part number: 51410051
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXING TO PARK THE RT MLG LINK ASSEMBLY BOLT CAME OUT CAUSING THE UPPER AND LOWER LINKS TO SEPERATE. THE RT LANDING GEAR TURNED 90 DEGREES BENDING THE GEAR DOOR COVER.
